Would you have A-fib (Atrial fibrillation/flutter) when you have High blood cholesterol?
Summary: A-fib is found among people with High blood cholesterol, especially people who are male, 60+ old, also have High blood cholesterol, and take medication Lipitor.
We study 1,020 people who have A-fib (Atrial fibrillation/flutter) and High blood cholesterol from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have High blood cholesterol and A-fib >>>
High blood cholesterol
High blood cholesterol can be treated by Lipitor, Simvastatin, Crestor, Pravastatin Sodium, Zocor, Atorvastatin Calcium. (latest reports from 171,569 High Blood Cholesterol patients)
A-fib (most common type of arrhythmia) has been reported by people with high blood pressure, osteoporosis, rheumatoid arthritis, diabetes, multiple myeloma. (latest reports from 86,654 A-fib patients)
On Jan, 24, 2015: 1,020 people who have high blood cholesterol and A-fib are studied.
Gender of people who have high blood cholesterol and experienced A-fib * :
Age of people who have high blood cholesterol and experienced A-fib * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Blood cholesterol increased (627 people, 61.47%)
- Hypertension (406 people, 39.80%)
- Hypercholesterolaemia (273 people, 26.76%)
- Atrial fibrillation (218 people, 21.37%)
- Blood cholesterol (181 people, 17.75%)
- Osteoporosis (113 people, 11.08%)
- Diabetes mellitus (111 people, 10.88%)
- Gastrooesophageal reflux disease (95 people, 9.31%)
- Pain (89 people, 8.73%)
- Cardiac disorder (72 people, 7.06%)
Most common drugs used by these people * :
- Lipitor (345 people, 33.82%)
- Aspirin (257 people, 25.20%)
- Simvastatin (201 people, 19.71%)
- Crestor (138 people, 13.53%)
- Zocor (138 people, 13.53%)
- Fosamax (130 people, 12.75%)
- Coumadin (128 people, 12.55%)
- Plavix (108 people, 10.59%)
- Lisinopril (104 people, 10.20%)
- Lasix (90 people, 8.82%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have High Blood Cholesterol and A-fib?
You are not alone! Join a mobile support group:
- support group for people who have A-fib and High blood cholesterol
- support group for people who have High blood cholesterol
- support group for people who have A-fib
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: High blood cholesterol, A-fib
You may be interested at these reviews (Write a review):
- High cholesterol since on losartan and clonidine
I found studies done ( via online reputable journals of medicine) that cholesterol was found to increase with the use of Losartan. Imagine that! The Dr was amazed since my healthy diet has not been changed for years. No statins for me!
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Atrial fibrilation caused by levoflacin
Have twice used levoflaxin 500 for diverticulitis both times resulted in flutter and atrial fibrillation. I have a history of a fib and have had an ablation. I don't recommend this drug if you have a history, or are prone to it
- Cardio version caused fingernail abnormalities
Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
- Turmeric and atrial fabrillation
I am a "health nut" who has always avoided any and all tobacco and alcohol, am on no medication, am on a reasonably purer diet (organic foods etc.,) and daily take and assortment of vitamins, minerals and a few herbs like garlic and saw palmetto. I had recently began taking therapeutic doses of Turmeric for its anti-inflammatory properties in both powered and capsule forms--(powdered form for approximately two to three weeks--one teaspoon twice daily; capsule form for approximately three or four days--one capsule twice daily.) On the day in question, I took one teaspoon of the powered form of turmeric with a late lunch and left off the capsule form. I jog/walk two or three miles intermittently and roughly twice a week. Into the second mile of a three mile jog/walk that night,I experienced an unusual weakness and fatigue, stopped after the second mile and pulse was over 200. I had sweated a lot and after resting a while, I walked the third mile back home and showered. I was unable to sleep. My heart was in atrial fibrillation which was diagnosed hours later at the local Medical Center ER. Heart rate was fluctuating in the 150-170 range and was brought down to 100-120 range with I.V. medication but stayed in that range. Exactly 11 hours after its beginning and with virtually no sleep for over 24 hours and after drinking only water but with very little food and no vitamin or Turmeric consumption, immediately after standing up for the third time in four or five hours to go to the bathroom, I suddenly converted back to a normal heart rate which is 60 to 70 beats a minute and was released from the medical center seven hours later. Plan to stop taking all forms of Turmeric.
More reviews for: High blood cholesterol, A-fib
Comments from related studies:
From this study (1 year ago):
After 30 years on brand Lipitor without incident, I tried atorvastatin (generic) 3 weeks ago and began to notice a slight heart flutter. Last week, I experienced an hour of intense heart palpitations and ended up in the emergency room. The cardiologist at the hospital increased my metropolol to twice a day and I have had about six palpitations daily since my hospitalization. In hospital tests did not determine a reason for the arrhythmia. Could the switch to the generic be the root of this problem? I know the formulation is supposedly the same, but there ARE differences in binders, filers, etc. and there is a small percentage allowance for efficacy.I am slightly concerned.
From this study (1 year ago):
I had mini-maze a-fib surgery in February of 2013. Have had only one episode of short duration where my heart seemed to skip a beat about every 20 to 30 beats. This lasted only 15 to 20 minutes.
From this study (1 year ago):
Hallucinogen Persisting Perception Disorder (HPPD)like symptoms to include:
--specks of light
--snow & rain affect
--trails following objects in motion
--halos or auras
--illusions of motion in a static environment
--distortions in dimension
--heightened awareness of motion.
Occurs in dark or semi-dark rooms but clears in light where minor motion and distortion is noted when staring ahead. A mask descends over my face when staring ahead (maybe inner-ocular-lenses affect (cataract surgery)?). In some cases, get affect that I can feel geometric objects and fish-like or distorted objects. Started when given Lamotrigine & Quetiapine. Doctor has increased dosage of Lamotrigin, stopped Quetiapine and added Risperidone: snow/rain effects have significantly increased at night before falling asleep. Severe snow/rain affect occurs when I wake up early in the morning in semi-dark.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.